# SDR 2005UALA00213

- Difficulty date: March 7, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 23,597 hours, 3,154 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1580, RBL 36 FRAME CAP DENTED.  FRAME DENTED BY CARGO LOADING OPERATIONS.  FAA-APPROVED PERMANENT REPAIR APPLIED TO FRAME INNER FLANGE.
